# SDR ASOA2014040410272

- Difficulty date: April 1, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 24,632 hours, 17,409 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 5 LT AFT, EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMPS IAW AMM 33-51-15, OPS CHECKED GOOD.
